MathSciNet Relay Station
MathSciNet bibliographic data
MR3203323 47H60
Prokhorov, D. V.; Stepanov, V. D. Weighted estimates for a class of sublinear operators. (Russian) Dokl. Akad. Nauk 453 (2013), no. 5, 486--488; translation in Dokl. Math. 88 (2013), no. 3, 721–723
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 11:52:46 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=dd32be259103d4c35eef41cc8a6e0bba; path=/; expires=Fri, 06-Jun-2031 11:52:46 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56b WrFt;@ی!MH devt7hf+z56x}HO.a~}7jZJH' &"vڅ͘/VX۷plscqj4Z(HEK_*1K\^@G &K9"d%0,5eõ_"Bt$RfQ҆ 8dd/rR_i?Yr*ѕNj6i:5ۅB`RLV1v-I ٸEN}@ȥ՛HUE|AE$gJVLH&s1mǖaЄ؄"喊MI˚K&bLv4bcA(GfVEF]QɜG~$mI#vt/txpbνvw/6VkD9}4A&჻|?&Wkg秎{}7vă[| V'dB|;Eؗ唑I&McB,kR'I7Za/?w0gU:\`~U QCҩ_c(t泷c2*=U K|hTf:eK#PXzoH`+ ȄZdbs(x5LJ2F rk+F񜊑՗J)K8.:êItބ_dz9", 16\Sx,>sam o`J8m9QkL}< Vj:}$L/[F) HN'?И׌](Xh16*.&G ޠuNabΚ +;c&YqlqF="Xw T-K8c*~ݘi]7rVs4X\ރ_iivº:+Ҫn' tܸLY^b<'g%8 Ȗ=9OjEz:WY} P<}{?8:/ a  0